# SDR UPS07849617

- Difficulty date: March 31, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 81,451 hours, 26,798 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 18TH RIB FROM BOTTOM OF RUDDER ON L/E CRACKED.  STOP DRILLED CRACK ON 18TH RIB FROM BOTTOM OF L/E IAW SRM 55-2-0.  FABRICATED AND INSTALLED REPAIR DOUBLER ON 18TH RIB IAW SRM 55-06-00 FIG 028.
